# SDR SWAA2025022081640

- Difficulty date: December 29, 2024
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 3) #1 FLAP TRACK FORWARD FAIRING. INNTER FORWARD MOUNT PLATE HAS EVIDENCE OF CORROSION<[01] 04 - REPAIRED PER [SRM 57-53-71-1A-1-A00978 (PERMANENT (NON-DENT DAMAGE TYPES))];[02] COMPLETE AUDIT C/W
